# SDR FDEA202209092259

- Difficulty date: September 9, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 91,525 hours, 19,288 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE7081633
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

HYD 2 FAIL LEVEL 2 ALERT APPROXIMATELY 5:45 INTO  FLIGHT.  HYDRAULIC SYSTEM 2 QUANTITY DECREASED  RAPIDLY TO ZERO.  QRH PROCEDURE COMPLETED  ***EMERGENCY DECLARED***   FOUND LEAK COMING FROM LINE FROM #2 ENGINE HYD MANIFOLD "PRESS IN LWR PUMP"   REPLACED LINE P/N  AE708163-3  IAW AMM 29-12-40-2.  #2 ENGINE ENGINE RUN  ACCOMPLISHED PER JRH. NO LEAKS NOTED,  EDP'S OPERATED NORMAL   . #2 ENGINE  COWLS CLOSED IAW AMM 71-10-00-410-802.
